Has anyone on here used accutane on cycle? I have herd it is pritty harsh, what kind of sides did you get?
mate, you've just got a little bacne. It'll be gone before you know it.
Haha more drugs to fix the problem from the drugs
don't run that shit, i've heard bad things, not ran it myself though. get a good cleanser, scrub that back, get hormones balanced.
benzoyl peroxide apparently works well but I've never used it
I've used it man. Shit is harsh. Would highly advise against it on cycle. I ran it off cycle and it still took a toll when I got my blood worked checked. Doc made me discontinue after 3 weeks although after 2 weeks I was quite satisfied. I have some extra leftover incase I ever decide to try a high test dose.
They're are many other solutions though. Look into vitamin B6, works for me with mild acne. I've learned that there's just some compounds I can't run at certain doses. It's not good to administer drugs to fix the problem of an already administered drug. Good luck.
P.S. I was 203lbs at the time and only taking 20mg a day. Decided to go lower than recommended dose.
Yes it works but you have to use it every day in my case I used it twice a day went through a tube every couple days then as soon as you miss a day or two it all comes back
Used it a coupe years ago for 6 months if I'm not mistaken, acne wasn't bad at the time, just wanted to prevent it overall, doctor said I couldn't take creatine with it, and sides were pretty fucking bad, ull feel like shit, and so much dryness on lips and face, to the point where it might bleed. It was worth it tho
Feeling like shit and bleeding face doesn't sound worth it hahah
So I found a stronger benzyl peroxide cream use it last night after shower and woke up this morning and my bacne is sooo much better its not gone but I'd say it will be gone after a couple more days my bacne wasn't the worst but it was on the wost side of average this is the cream I used for anyone who is interested
I had a buddy that took it post cycle because his acne never went away. His acne was somewhat bad, but after starting accutane it actually made the acne worse. It was to the point where he was off work for months. In the end his skin cleared up really nicely! But according to him it was not worth the sides at all
I don't know why people who has never used a drug before has to "warn" others about how "dangerous" drugs are from what they read from random sources.
Read the thread title and OP's post before commenting, I presume OP has read about Accutane also called "Isotretinoin".
After my 3 first cycles I had bad acne all over my back, also had some on my chest, I can also say that I naturally had alittle acne on my shoulders before touching anything.
I started my 4th cycle and got adviced to try Tetracyclin which is bullshit in my opinion.
Went to my local "Skin-doctor" (???) and took bloodsamples and he gave me a book to read about Roaccutan aka Isotretinoin, without even looking at the book I started explaining what I already knew about the drug and he just looked at me surprised.
Anyways, I ran it for 3 months.
Blood tests every 3 weeks, nothing negative at all.
I can still see the "scars" from the acne that was on my back, but Ive never had cleaner skin than now and it has gone 2 years since I ran Accutane.
I may occasionally get a zit or two on my back, but they dissappear quick.
Only negative things I can say is, dry skin, watch out to not wrestle with your girlfriend during sex because even a tiniest bump on your nose will unleash a fucking red sea.
Oh and regular sex without bumping your nose may make your nose bleed, depends on how excited you get during sex.
Point is, dry skin is the only "real" problem with Accutane, chapstick, chapstick, chapstick is the only thing to remember when leaving home
If you have any other questions regarding this, feel free to ask.